Dynamic analysis of a modified stochastic predator-prey system with general ratio-dependent functional response
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 103-117
https://doi.org/10.4134/BKMS.2016.53.1.103
Printed January 31, 2016
Yu Yang and Tonghua Zhang
Zhejiang International Studies University, Swinburne University of Technology
Abstract : In this paper, we study a modified stochastic predator-prey system with general ratio-dependent functional response. We prove that the system has a unique positive solution for given positive initial value. Then we investigate the persistence and extinction of this stochastic system. At the end, we give some numerical simulations, which support our theoretical conclusions well.
Keywords : predator-prey model, functional response, persistent, extinct, Brownian motion
MSC numbers : Primary 60H10, 92D25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd